Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 276279, 10 pages
http://dx.doi.org/10.1155/2014/276279
Research Article

Analytical Study of Fractional-Order Multiple Chaotic FitzHugh-Nagumo Neurons Model Using Multistep Generalized Differential Transform Method

1Department of Mathematics, Faculty of Science, University of Jordan, Amman 11942, Jordan
2Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Pioneer Center for Gifted Students, Ministry of Education, Jerash 26110, Jordan
4Applied Science Department, Ajloun College, Al-Balqa Applied University, Ajloun 26816, Jordan

Received 8 March 2014; Accepted 13 May 2014; Published 12 June 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Shaher Momani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [14 citations]

The following is the list of published articles that have cited the current article.

  • Muhammad Altaf Khan, S. F. Saddiq, Saeed Islam, Ilyas Khan, and Dennis Ling Chuan Ching, “Epidemic Model of Leptospirosis Containing Fractional Order,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Khaled Moaddy, Mohammed AL-Smadi, and Ishak Hashim, “A Novel Representation of the Exact Solution for Differential Algebraic Equations System Using Residual Power-Series Method,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  • Mousa Ababneh, “Analytical solutions of first-order, periodic boundary value problem,” International Journal of Mathematical Analysis, vol. 9, no. 25-28, pp. 1385–1398, 2015. View at Publisher · View at Google Scholar
  • Ayed Hussein Al E'Damat, “Analytical-numerical method for solving a class of two-point boundary value problems,” International Journal of Mathematical Analysis, vol. 9, no. 37-40, pp. 1987–2002, 2015. View at Publisher · View at Google Scholar
  • El-Zahar, Habib, Rashidi, and El-Desoky, “A comparison of explicit semi-analytical numerical integration methods for solving stiff ODE systems,” American Journal of Applied Sciences, vol. 12, no. 5, pp. 304–320, 2015. View at Publisher · View at Google Scholar
  • Radwan Abu-Gdairi, Mohammed Al-Smadi, and Ghaleb Gumah, “An expansion iterative technique for handling fractional differential equations using fractional power series scheme,” Journal of Mathematics and Statistics, vol. 11, no. 2, pp. 29–38, 2015. View at Publisher · View at Google Scholar
  • Radwan Abu-Gdairi, Rahmat Ali Khan, Asad Freihat, Hammad Khalil, Eman Abuteen, and Mohammed Al-Smadi, “Fitted reproducing kernel method for solving a class of third-order periodic boundary value problems,” American Journal of Applied Sciences, vol. 13, no. 5, pp. 501–510, 2016. View at Publisher · View at Google Scholar
  • Iryna Komashynska, Ali Ateiwi, Sadoon Al-Obaidy, and Mohammed Al-Smadi, “Approximate analytical solution by residual power series method for system of Fredholm integral equations,” Applied Mathematics and Information Sciences, vol. 10, no. 3, pp. 975–985, 2016. View at Publisher · View at Google Scholar
  • Ghaleb Gumah, Hammad Khalil, Rahmat Ali Khan, Rania Saadeh, and Mohammed Al-Smadi, “Numerical investigation for solving two-point fuzzy boundary value problems by reproducing kernel approach,” Applied Mathematics and Information Sciences, vol. 10, no. 6, pp. 2117–2129, 2016. View at Publisher · View at Google Scholar
  • Iryna Komashynska, Omar Abu Arqub, Mohammed Al-Smadi, and Shaher Momani, “An efficient analytical method for solving singular initial value problems of nonlinear systems,” Applied Mathematics and Information Sciences, vol. 10, no. 2, pp. 647–656, 2016. View at Publisher · View at Google Scholar
  • Jiangang Zhang, Juan Nan, Wenju Du, Yandong Chu, and Hongwei Luo, “Dynamic Analysis for a Fractional-Order Autonomous Chaotic System,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  • Eman Abuteen, Asad Freihat, Hammad Khalil, Rahmat Ali Khan, and Mohammed Al-Smadi, “Approximate series solution of nonlinear, fractional Klein-Gordon equations using fractional reduced differential transform method,” Journal of Mathematics and Statistics, vol. 12, no. 1, pp. 23–33, 2016. View at Publisher · View at Google Scholar
  • Mohammed Al-Smadi, “Simplified iterative reproducing kernel method for handling time-fractional BVPs with error estimation,” Ain Shams Engineering Journal, 2017. View at Publisher · View at Google Scholar
  • Mohammed Al-Smadi, Asad Freihat, Hammad Khalil, Shaher Momani, and Rahmat Ali Khan, “Numerical Multistep Approach for Solving Fractional Partial Differential Equations,” International Journal of Computational Methods, vol. 14, no. 03, pp. 1750029, 2017. View at Publisher · View at Google Scholar